# SDR AALA201801049012

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 8,277 hours, 3,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 33C INOPERATIVE.  FOUND THE WIRE CONNECTOR TO BE LOOSE,  CONNECTED THE CONNECTOR. OPS TESTED NORMAL.
